advertisement
Question
Posted by: Vanessa | 2009/11/26

Minerva problematic?

I am on Minerva and have been for almost a year now. lately though I am suffering from a terrible lack of energy, pains in my left leg and to top it off I just found out I have high cholesterol. Has anyone had problems while taking Minerva. Should I stop taking it and start on something else, or should I quit the pill for a while?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that your symptoms are due to the Minerva. Whether you stop or not depends on what you are taking it for.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/29

I don't think that your symptoms are due to the Minerva. Whether you stop or not depends on what you are taking it for.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement